# SDR SWAA2024112156648

- Difficulty date: November 4, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 33,505 hours, 16,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULKHEAD PANEL 121HW HAS 2EA DELAMINATED MARKS (DOT K049)<[01] REPAIRED PANEL 121HW OF 2 PUNCTURES IAW B737-800 AMM 25-00-00-300-801;[02] 02 - INSPECTED PER [AMM 25-00-00-300-801-NG (CRUSHED-CORE AND SANDWICH PANEL REPAIR - PERMANENT)]
